# SDR DALA2025011600359

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM 6 APROX STA Y=180 AT PASSENGER ENTRANCE DOOR (L1). SUMMARY OF NRC 00256: BEAM 6 APROX STA Y=180 AT PASSENGER ENTRANCE DOOR (L1) WAS REPAIRED PER ER/A: 623355-14 REV ORIGINAL SECTION I PERMANENT REPAIR AND PRI 623355-14 REV 0. ASSOCIATED ER/A 14-623355 ADDED FOR AC 9540. (LP #0762376)
